# SDR QXEA2021070100342

- Difficulty date: June 30, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N624QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000657
- Aircraft time: 11,898 hours, 7,053 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Contaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELECTRIC FLIGHT DECK DOOR STICKING. REMOVED FROM SERVICE. PERFORMED TASK 52-51-00-801-802-A CLEANED AND REMOVED RESIDUE. OPS CKD GOOD. FLIGHT ATTENDANT CHECKED OPERATION GOOD. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
